Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    161. M. Nasernejad,
    Persistence property for associated primes of a family of ideals,
    Southeast Asian Bull. Math. 40(2016), 571-575  [abstract]   
     
    162. K. Bahmanpour (Joint with M. Aghapournahr),
    A note on cofinite modules,
    Comm. Algebra 44(2016), 3683-3691  [abstract]   
     
    163. S. Bandari and R. Jafari,
    On certain equidimensional polymatroidal ideals,
    Manuscripta Math. 149(2016), 223-233  [abstract]   
     
    164. M. Gholami (Joint with Z. Gholami),
    An explicit method to generate some QC LDPC codes with girth 8,
    IJST (2016), DOI: 10.1007/s40995-016-0008-9  [abstract]   
     
    165. M. Sabzevari and A. Hashemi (Joint with B. M.-Alizadeh and J. Merker),
    Lie algebras of infinitesimal CR automorphisms of weighted homogeneous and homogeneous CR-generic submanifolds of CN,
    Filomat 30(2016), 1387-1411  [abstract]   
     
    166. K. Bahmanpour (Joint with Gh. Ghasemi and J. A'zami),
    On the cofiniteness of Artinian local cohomology modules,
    J. Algebra Appl. (2016), DOI: 10.1142/S0219498816500705  [abstract]   
     
    167. R. Rahmati-Asghar and S. Yassemi,
    The behaviors of expansion functor on monomial ideals and toric rings,
    Comm. Algebra 44(2016), 3874-3889  [abstract]   
     
    168. R. Rahmati-Asghar,
    Chohen-Macaulay-ness in codimension for simplicial complexes and expansion functor,
    Bull. Iranian Math. Soc. 42(2016), 223-232  [abstract]   
     
    169. M. Amini (Joint with R. Rezavand),
    Module operator amenability of the Fourier algebra of an inverse semigroup,
    Semigroup Forum 92(2016), 45-70  [abstract]   
     
    170. H. Sabzrou and M. Tousi,
    Multigraded modules of nested type,
    J. Commut. Algebra 8(2016), 431-460  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.